Akyol and Şahin (2017) introduced the notion of conformal semiinvariant submersions from almost Hermitian manifolds. The present paper deals with the study of conformal generic submersions from almost Hermitian manifolds which extends semiinvariant Riemannian submersions, generic Riemannian submersions and conformal semiinvariant submersions in a natural way. We mention some examples of such maps and obtain characterizations and investigate some properties, including the integrability of distributions, the geometry of foliations and totally geodesic foliations. Moreover, we obtain some conditions for such submersions to be totally geodesic and harmonic, respectively.
AKYOL, MEHMET AKİF
"Conformal generic submersions,"
Turkish Journal of Mathematics: Vol. 45:
1, Article 42.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss1/42